Alert archive / Texas / Wind Advisories in 2017
Wind Advisory 4, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Jan 21, 2017, 3:47 PM CST for 15 counties in Texas. It took effect at Jan 22, 2017, 2:32 AM CST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jan 21, 2017, 3:47 PM CST (21:47 UTC)
- In effect from
- Jan 22, 2017, 2:32 AM CST
- Expired
- Jan 22, 2017, 5:00 PM CST
- In force
- 14 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1899 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
628 WWUS74 KCRP 212147 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 347 PM CST SAT JAN 21 2017 ...WIND ADVISORY ISSUED FOR ALL OF SOUTH TEXAS ON SUNDAY... .A STRONG COLD FRONT WILL SWEEP THROUGH THE REGION LATE TONIGHT INTO SUNDAY MORNING. VERY STRONG WEST-NORTHWESTERLY WINDS ARE EXPECTED TO DEVELOP BY LATE MORNING THROUGH MID-AFTERNOON ACROSS THE ENTIRE REGION. PEAK WINDS ARE EXPECTED TO OCCUR BY EARLY AFTERNOON AND THEN GRADUALLY DECREASE THROUGH THE REMAINDER OF THE AFTERNOON HOURS. TXZ229>234-239>247-221200- /O.NEW.KCRP.WI.Y.0004.170122T1600Z-170123T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF COTULLA, CALLIHAM, CROSS, LOMA ALTA, TILDEN, GEORGE WEST, THREE RIVERS, BEEVILLE, GOLIAD, VICTORIA, LAREDO, FREER, BENAVIDES, SAN DIEGO, ALICE, ORANGE GROVE, KINGSVILLE, CORPUS CHRISTI, PORTLAND, INGLESIDE, ARANSAS PASS, SINTON, MATHIS, ROCKPORT, REFUGIO, WOODSBORO, AND PORT LAVACA 347 PM CST SAT JAN 21 2017 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY, WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY. * TIMING...STRONG WINDS COMMENCE BY LATE MORNING AND PEAK AROUND EARLY AFTERNOON. * WINDS...WEST-NORTHWEST 30 TO 40 MPH WITH GUSTS UPWARDS OF 50 MPH. IT IS ENTIRELY POSSIBLE FOR ISOLATED 55 MPH GUSTS CLOSER TO THE COAST. * IMPACTS...DRIVING HIGH PROFILE VEHICLES MAY BECOME DIFFICULT, ESPECIALLY OVER AREA BRIDGES AND ELEVATED ROADWAYS. STRONG WINDS MAY DISPLACE LOOSE OBJECTS AND COULD RESULT IN MINOR PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HEAVENER
5 follow-up statements
864 WWUS74 KCRP 220149 AAA NPWCRP URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 749 PM CST SAT JAN 21 2017 ...WIND ADVISORY IN EFFECT FOR ALL OF SOUTH TEXAS SUNDAY... .A STRONG COLD FRONT WILL SWEEP THROUGH THE REGION LATE TONIGHT INTO SUNDAY MORNING. VERY STRONG WEST-NORTHWESTERLY WINDS ARE EXPECTED TO DEVELOP BY MID MORNING THROUGH MID-AFTERNOON ACROSS THE ENTIRE REGION. PEAK WINDS ARE EXPECTED TO OCCUR AROUND MIDDAY AND...AND DRAMATICALLY WEAKEN AROUND LATE AFTERNOON. TXZ229>234-239>247-221000- /O.EXT.KCRP.WI.Y.0004.170122T1500Z-170123T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF COTULLA, CALLIHAM, CROSS, LOMA ALTA, TILDEN, GEORGE WEST, THREE RIVERS, BEEVILLE, GOLIAD, VICTORIA, LAREDO, FREER, BENAVIDES, SAN DIEGO, ALICE, ORANGE GROVE, KINGSVILLE, CORPUS CHRISTI, PORTLAND, INGLESIDE, ARANSAS PASS, SINTON, MATHIS, ROCKPORT, REFUGIO, WOODSBORO, AND PORT LAVACA 749 PM CST SAT JAN 21 2017 ...WIND ADVISORY NOW IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY... * TIMING...STRONGEST WINDS OCCURRING FROM MID MORNING THROUGH MID AFTERNOON. * WINDS...WEST AND NORTHWEST SUSTAINED 30 TO 40 MPH WITH GUSTS NEAR 50 MPH. ISOLATED GUSTS AROUND 55 MPH. * IMPACTS...DRIVING HIGH PROFILE VEHICLES MAY BECOME DIFFICULT, ESPECIALLY OVER AREA BRIDGES AND ELEVATED ROADWAYS. STRONG WINDS MAY DISPLACE LOOSE OBJECTS AND COULD RESULT IN MINOR PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HART
392 WWUS74 KCRP 220832 AAB NPWCRP URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 232 AM CST SUN JAN 22 2017 ...WIND ADVISORY IN EFFECT FOR ALL OF SOUTH TEXAS SUNDAY... .A STRONG COLD FRONT WHICH SWEPT THROUGH THE AREA THIS MORNING WILL BRING STRONG WEST TO NORTHWEST WINDS TO SOUTH TEXAS. WIND GUSTS AROUND 50 MPH WILL BE POSSIBLE TODAY...WITH WINDS DIMINISHING BY LATE AFTERNOON. TXZ229>232-221645- /O.EXT.KCRP.WI.Y.0004.170122T0832Z-170122T2300Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE- INCLUDING THE CITIES OF COTULLA, CALLIHAM, CROSS, LOMA ALTA, TILDEN, GEORGE WEST, THREE RIVERS, AND BEEVILLE 232 AM CST SUN JAN 22 2017 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... * TIMING...STRONGEST WINDS BEFORE SUNRISE THROUGH MID AFTERNOON. * WINDS...WEST AND NORTHWEST SUSTAINED 20 TO 35 MPH WITH GUSTS NEAR 45 MPH. ISOLATED GUSTS AROUND 55 MPH. * IMPACTS...DRIVING HIGH PROFILE VEHICLES MAY BECOME DIFFICULT, ESPECIALLY OVER AREA BRIDGES AND ELEVATED ROADWAYS. STRONG WINDS MAY DISPLACE LOOSE OBJECTS AND COULD RESULT IN MINOR PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ233-234-239>247-221645- /O.EXT.KCRP.WI.Y.0004.170122T1100Z-170122T2300Z/ GOLIAD-VICTORIA-WEBB-DUVAL-JIM WELLS-KLEBERG-NUECES-SAN PATRICIO- ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF GOLIAD, VICTORIA, LAREDO, FREER, BENAVIDES, SAN DIEGO, ALICE, ORANGE GROVE, KINGSVILLE, CORPUS CHRISTI, PORTLAND, INGLESIDE, ARANSAS PASS, SINTON, MATHIS, ROCKPORT, REFUGIO, WOODSBORO, AND PORT LAVACA 232 AM CST SUN JAN 22 2017 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... * TIMING...STRONGEST WINDS OCCURRING FROM MID MORNING THROUGH MID AFTERNOON. * WINDS...WEST AND NORTHWEST SUSTAINED 20 TO 35 MPH WITH GUSTS NEAR 50 MPH. ISOLATED GUSTS AROUND 55 MPH. * IMPACTS...DRIVING HIGH PROFILE VEHICLES MAY BECOME DIFFICULT, ESPECIALLY OVER AREA BRIDGES AND ELEVATED ROADWAYS. STRONG WINDS MAY DISPLACE LOOSE OBJECTS AND COULD RESULT IN MINOR PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GW/GH
519 WWUS74 KCRP 221629 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1029 AM CST SUN JAN 22 2017 ...WIND ADVISORY IN EFFECT FOR ALL OF SOUTH TEXAS TODAY... .VERY STRONG NORTHWESTERLY FLOW WILL CONTINUE THROUGH THE AFTERNOON HOURS ACROSS ALL OF SOUTH TEXAS. WINDS WILL CONTINUE TO GUST UPWARDS OF 45 TO 50 MPH WITH ISOLATED GUSTS UPWARDS OF 55 MPH CLOSER TO THE COAST. WINDS WILL PEAK BY EARLY AFTERNOON BEFORE STEADILY FALLING. TXZ229>234-239>247-222300- /O.CON.KCRP.WI.Y.0004.000000T0000Z-170122T2300Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF COTULLA, CALLIHAM, CROSS, LOMA ALTA, TILDEN, GEORGE WEST, THREE RIVERS, BEEVILLE, GOLIAD, VICTORIA, LAREDO, FREER, BENAVIDES, SAN DIEGO, ALICE, ORANGE GROVE, KINGSVILLE, CORPUS CHRISTI, PORTLAND, INGLESIDE, ARANSAS PASS, SINTON, MATHIS, ROCKPORT, REFUGIO, WOODSBORO, AND PORT LAVACA 1029 AM CST SUN JAN 22 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... * TIMING...STRONGEST WINDS OCCURRING NOW THROUGH EARLY AFTERNOON. * WINDS...WEST AND NORTHWEST SUSTAINED 25 TO 35 MPH WITH GUSTS 45 TO 50 MPH. ISOLATED GUSTS AROUND 55 MPH, CLOSER TO THE COAST. * IMPACTS...DRIVING HIGH PROFILE VEHICLES MAY BECOME DIFFICULT, ESPECIALLY OVER AREA BRIDGES AND ELEVATED ROADWAYS. STRONG WINDS MAY DISPLACE LOOSE OBJECTS AND COULD RESULT IN MINOR PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HEAVENER
181 WWUS74 KCRP 222122 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 322 PM CST SUN JAN 22 2017 ...WIND ADVISORY IN EFFECT FOR ALL OF SOUTH TEXAS THROUGH LATE AFTERNOON... .THE VERY STRONG WINDS HAVE PEAKED ACROSS THE REGION WITH A STEADY DECREASE THROUGH THE LATE AFTERNOON HOURS. A FEW GUSTS TO AROUND 45 MPH ARE STILL POSSIBLE ALONG THE COASTAL COUNTIES WITH GUSTS TO AROUND 40 MPH FARTHER INLAND. TXZ229>234-239>247-222300- /O.CON.KCRP.WI.Y.0004.000000T0000Z-170122T2300Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF COTULLA, CALLIHAM, CROSS, LOMA ALTA, TILDEN, GEORGE WEST, THREE RIVERS, BEEVILLE, GOLIAD, VICTORIA, LAREDO, FREER, BENAVIDES, SAN DIEGO, ALICE, ORANGE GROVE, KINGSVILLE, CORPUS CHRISTI, PORTLAND, INGLESIDE, ARANSAS PASS, SINTON, MATHIS, ROCKPORT, REFUGIO, WOODSBORO, AND PORT LAVACA 322 PM CST SUN JAN 22 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... * WINDS...WEST AND NORTHWEST SUSTAINED 25 TO 30 MPH WITH GUSTS 40 TO 45 MPH. * IMPACTS...DRIVING HIGH PROFILE VEHICLES MAY BECOME DIFFICULT, ESPECIALLY OVER AREA BRIDGES AND ELEVATED ROADWAYS. STRONG WINDS MAY DISPLACE LOOSE OBJECTS AND COULD RESULT IN MINOR PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER... OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HEAVENER
229 WWUS74 KCRP 222257 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 457 PM CST SUN JAN 22 2017 TXZ229>234-239>247-230000- /O.EXP.KCRP.WI.Y.0004.000000T0000Z-170122T2300Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF COTULLA, CALLIHAM, CROSS, LOMA ALTA, TILDEN, GEORGE WEST, THREE RIVERS, BEEVILLE, GOLIAD, VICTORIA, LAREDO, FREER, BENAVIDES, SAN DIEGO, ALICE, ORANGE GROVE, KINGSVILLE, CORPUS CHRISTI, PORTLAND, INGLESIDE, ARANSAS PASS, SINTON, MATHIS, ROCKPORT, REFUGIO, WOODSBORO, AND PORT LAVACA 457 PM CST SUN JAN 22 2017 ...WIND ADVISORY WILL EXPIRE AT 5 PM CST THIS AFTERNOON... WHILE ISOLATED LOCATIONS MAY STILL EXPERIENCE STRONG GUSTY WINDS OVER THE NEXT HOUR...MOST AREAS SHOULD EXPERIENCE A DRAMATIC DECREASE IN WIND SPEEDS THROUGH SUNRISE. THUS...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Jan 21, 12:29 PM CST, 3 hours 18 minutes earlier.
Area forecast discussion, Jan 21, 12:29 PM CST, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1229 PM CST Sat Jan 21 2017
.DISCUSSION...
The fog over the nearshore waters has been very obstinate in
relinquishing it's hold. Still expecting winds to veer more
towards the southwest which help to promote more mixing and scour
out the fog, or at least lift it above marine dense fog criteria.
Looking at some of the hi-res and global Bufkit forecast soundings
across the western zones, they are showing a period of a few hours
where deeper mixing occurs. We may get close to wind advisory
criteria across our extreme western areas which would add to
issues with fire weather too. We did issue an enhanced fire danger
threat for the Rio Grande Plains and western Brush Country for the
afternoon hours as relative humidity values drop into the teens.
18Z aviation discussion is below.
&&
.AVIATION...
Today...VFR. Southwesterly winds 12 to 15 knots expected with some
gusts into the mid/upper-20s near KLRD. Winds back more towards
the south tonight ahead of the approaching cold front. High
confidence.
Sunday...VFR. Very windy conditions expected as the cold front
pushing through the region Sunday morning. Strong northwesterly
winds kick in with sustained winds in the mid/upper-20 knot range
with gusts possibly into the lower-40 knots closer to the coast.
Strongest winds commence around 15Z and look to peak closer to
18-19Z. High confidence.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 86 54 73 47 73 / 0 0 0 0 0
Victoria 82 52 70 45 73 / 10 10 0 0 0
Laredo 88 54 74 47 79 / 0 0 0 0 0
Alice 87 51 74 46 78 / 0 0 0 0 0
Rockport 83 55 71 52 69 / 10 10 0 0 0
Cotulla 85 51 72 43 78 / 0 0 0 0 0
Kingsville 89 53 74 46 76 / 0 0 0 0 0
Navy Corpus 83 57 72 52 68 / 0 0 0 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Fire Weather Watch from Sunday morning through Sunday afternoon
For the following zones: Aransas...Bee...Calhoun...Duval...
Goliad...Jim Wells...Kleberg...La Salle...Live Oak...
McMullen...Nueces...Refugio...San Patricio...Victoria...
Webb.
GM...Gale Warning from 2 AM to 9 PM CST Sunday For the following
zones: Bays and Waterways from Baffin Bay to Port Aransas...
Bays and Waterways from Port Aransas to Port O'Connor...
Coastal waters from Baffin Bay to Port Aransas out 20 NM...
Coastal waters from Port Aransas to Matagorda Ship Channel
out 20 NM...Waters from Baffin Bay to Port Aransas from 20
to 60 NM...Waters from Port Aransas to Matagorda Ship
Channel from 20 to 60 NM.
Dense Fog Advisory until 1 PM CST this afternoon For the
following zones: Coastal waters from Baffin Bay to Port
Aransas out 20 NM...Coastal waters from Port Aransas to
Matagorda Ship Channel out 20 NM.
&&
GH/77...AVIATIONHazardous weather outlook, Jan 21, 5:50 AM CST, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 550 AM CST SAT JAN 21 2017 TXZ229>234-239>247-221200- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 550 AM CST SAT JAN 21 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT PATCHY DENSE FOG WILL END OVER ARANSAS AND CALHOUN COUNTIES BY 8 AM...WITH THE DENSE FOG MAINLY NEAR THE COAST. BRIEF ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE THIS AFTERNOON OVER LA SALLE AND WEBB COUNTIES. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FIRE WEATHER WATCH IS IN EFFECT FOR SOUTH TEXAS FOR SUNDAY LATE MORNING THROUGH AFTERNOON. A WIND ADVISORY WILL LIKELY BE NEEDED SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-221200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 550 AM CST SAT JAN 21 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT AFTER MIDNIGHT TONIGHT FOR WIND GUSTS IN EXCESS OF GALE FORCE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A GALE WARNING IS IN EFFECT FOR BAYS AND COASTAL WATERS EARLY SUNDAY MORNING THROUGH SUNDAY EVENING. FREQUENT GUSTS TO GALE FORCE ARE EXPECTED ACROSS THE BAYS AND NEARSHORE WATERS AND SUSTAINED GALE FORCE WINDS ARE EXPECTED ACROSS THE OFFSHORE WATERS. BRIEF GUSTS TO STORM FORCE WILL BE POSSIBLE ACROSS THE OFFSHORE WATERS. SMALL CRAFT ADVISORIES WILL BE LIKELY SUNDAY NIGHT, AGAIN TUESDAY, THEN WEDNESDAY NIGHT INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GW/TE
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 7:58 PM CST | Dense Fog Advisory | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 12 hr |
| Jan 20, 8:00 PM CST | Marine Dense Fog Advisory | CRP | 17 hr | |
| Jan 21, 3:10 AM CST | Gale Warning | CRP | 39 hr | |
| Jan 21, 8:59 AM CST | Marine Dense Fog Advisory | CRP | 4 hr | |
| Jan 21, 3:38 PM CST | Red Flag Warning | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 25 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.